EconPapers    
Economics at your fingertips  
 

Fast Computation of Singular Oscillatory Fourier Transforms

Hongchao Kang and Xinping Shao

Abstract and Applied Analysis, 2014, vol. 2014, 1-8

Abstract:

We consider the problem of the numerical evaluation of singular oscillatory Fourier transforms , where . Based on substituting the original interval of integration by the paths of steepest descent, if is analytic in the complex region containing [ , ], the computation of integrals can be transformed into the problems of integrating two integrals on [0, ∞) with the integrand that does not oscillate and decays exponentially fast, which can be efficiently computed by using the generalized Gauss Laguerre quadrature rule. The efficiency and the validity of the method are demonstrated by both numerical experiments and theoretical results. More importantly, the presented method in this paper is also a great improvement of a Filon-type method and a Clenshaw-Curtis-Filon-type method shown in Kang and Xiang (2011) and the Chebyshev expansions method proposed in Kang et al. (2013), for computing the above integrals.

Date: 2014
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/984834.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/984834.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:984834

DOI: 10.1155/2014/984834

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:984834